# SDR SWAA2022012837115

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 55,689 hours, 32,560 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB RIB STA 129.5 CRACKED AT 2ND RIB STIFFENER FROM FWD / REPAIRED PER SRM 55-10-03-2R-4 REPAIR 4 SEE SAM 326 #A1028901 FOR WORK STEPS PERFORMED.
